| Catalog Number |
103401 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported an external blood leak was observed originating from ¿the connection part of the a chamber¿ of a gambro cartridge ext.Dialyzer line set approximately ¿20 to 30 minutes¿ into hemodialysis therapy.The volume of blood loss was reported as ¿very little¿.Treatment was discontinued, extracorporeal blood was returned to the patient and therapy was restarted with a new set.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The actual device was not received; however, five photographs of the sample were provided for evaluation.During visual inspection of the provided photographic sample, show a part of the atrial chamber of the cartridge with a small portion of coagulated blood between the union of the body and the cartridge plate.Additionally, a small crack was observed in the same section between the cartridge joint and ends on the cartridge plate.The reported condition was verified.However, due to the nature of the provided samples, no further testing could be performed.Therefore, the cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.